MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T4 ASSAY; RADIOIMMUNOASSAY, TOTAL THYROXINE

ROCHE DIAGNOSTICS ELECSYS T4 ASSAY; RADIOIMMUNOASSAY, TOTAL THYROXINE
Catalog Number ASKU
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
The customer received questionable thyroid results for one patient sample from cobas 8000 cobas e 602 module serial number (b)(4) when compared to the results from an abbott architect.The results from the cobas e602 did not correlate with patient symptom and an interference was suspected.This medwatch is for elecsys t4 assay.Refer to the following medwatch with patient identifier for the other assays involved: elecsys tsh assay=(b)(6).Elecsys t3 assay=(b)(6).Elecsys ft3=(b)(6).Elecsys ft4 assay=(b)(6).The erroneous results were reported outside of the laboratory.There was no allegation of an adverse event.
 
Additional Manufacturer Narrative
The customer provided samples for investigation.The result difference of t3 and t4 was cause by an interfering factor to a component of the reagent.This type of interfering factor is addressed in the respective product labeling.

Brand Name
ELECSYS T4 ASSAY
Common Device Name
RADIOIMMUNOASSAY, TOTAL THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7965362
Report Number1823260-2018-03669
Device Sequence Number1409368
Product Code CDX
UDI-Device Identifier04015630912728
UDI-Public04015630912728
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K961490
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASKU
Device Lot NumberASKU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer09/26/2018
Initial Report FDA Received Date10/15/2018
Supplement Report FDA Received Date01/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR